# SDR USAA2012080300003

- Difficulty date: July 15, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,740 hours, 16,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57252403003
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LEFT WING CUTOUT OF GRAVITY FILL ADAPTOR BETWEEN RIB 19 TO RIB 20, S11L.  REPAIRED LEFT WING CUTOUT OF GRAVITY FILL ADAPTOR IAW A320 SRM 57-21-11.
